# SDR COEA2016010419801

- Difficulty date: January 4, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: S57012061201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT WING RIB 4 FLAP BEAM, UPPER INBD FITTING DAMAGED FROM CONTACT WITH PANEL 296CR SCREW.  REPAIR IAW SRAS ES 562 16 9979 DATED 2 16 16.
